MAUDE Adverse Event Report: PERFUSION SYSTEMS DLP ARTERIOTOMY CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

PERFUSION SYSTEMS DLP ARTERIOTOMY CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 31002
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that during use of a dlp i.M.A.Cannula, it was reported that the tip broke off the 2mm vessel cannula during vein harvesting during the coronary artery bypass graft (cabg) procedure.While checking the vein at the end of the back table, the customer noticed that the tip came off the 2mm vessel cannula and bounced off the table away from the operative field.This was immediately raised by the circulating team and the surgeon.The entire room was searched multiple times and after thoroughly searching the room, the broken piece was located by the perfusionist.For reference, the piece was no larger than a grain of rice.The customer stated that it was possibly due to a defective device as the tip should never come apart from the cannula.The use of the device was unspecified.There was no adverse patient effect associated with this event.
 
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows a section of the tip is broken off.Reason for return was confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that during use of a dlp arteriotomy cannula, it was reported that the tip broke off the 2 mm vessel cannula during vein harvesting during the coronary artery bypass graft (cabg) procedure.While checking the vein at the end of the back table, the customer noticed that the tip came off the 2 mm vessel cannula and bounced off the table away from the operative field.This was immediately raised by the circulating team and the surgeon.The entire room was searched multiple times and after thoroughly searching the room, the broken piece was located by the perfusionist.For reference, the piece was no larger than a grain of rice.The customer stated that it was possibly due to a defective device as the tip should never come apart from the cannula.The use of the device was unspecified.There was no adverse patient effect associated with this event.
 
Additional Manufacturer Narrative
Correction b5: updated device name.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
DLP ARTERIOTOMY CANNULA
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20199381
Report Number2184009-2024-00535
Device Sequence Number17811140
Product Code DWF
UDI-Device Identifier00613994575333
UDI-Public00613994575333
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K810820
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number31002
Device Catalogue Number31002
Device Lot Number2023121315
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer10/29/2024
06/26/2025
Initial Report FDA Received Date09/12/2024
Supplement Report FDA Received Date11/21/2024
06/27/2025
Date Device Manufactured12/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age42 YR
Patient SexFemale